# SDR DALA13064133138

- Difficulty date: March 12, 2012
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 32,042 hours, 16,761 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 5 GEAR SUPPORT CORRODED.
